# SDR CA951120002

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spur Gear
- Part number: S6135206073
- Condition: Plating Flaking
- Location: R/H Spur Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ROUTINE INPUT FREEWHEEL CHANGE, R/H SPUR GEAR AFT BEARING SURFACE HAD AN AREA APPROXIMATELY 3/16" X 1/2" OF SURFACE PEELED OFF.
